# SDR USAA040043

- Difficulty date: March 12, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N706US
- Make and model: Airbus A319-112
- Aircraft serial: 0946
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR DELAMINATED 10 INCHES BY 24 INCHES, AFT CABIN RIGHT SIDE BETWEEN FRAME 68-70 AT FORWARD END OF PANEL.  FABRICATED NEW PANEL PER SAMPLE PER SRM 53-02-00.  (M)
